# SDR AALA202510060384

- Difficulty date: October 4, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N840AW
- Make and model: Airbus A319-132
- Aircraft serial: 2690
- Aircraft time: 55,964 hours, 28,669 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY ESCAPE PATH LIGHTS INOP SEAT ROW 18ABC. MAINTENANCE REPLACED EMERGENCY ESCAPE PATH LIGHTS WIRE ASSY FROM WALL CONNECTOR 7260VC6 TO ROW 18ABC IAW AWM 33-51-06
